# SDR SWAA2012091807720

- Difficulty date: September 2, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 29,093 hours, 16,982 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILIZER LOWER SKIN CRACKED AT STA 101.90.  REPAIRED SKIN IAW SRM.
